# SDR DALA2019121987426

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 79,384 hours, 14,593 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1654-1678
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EM-EO TASK-FOUND ONE CRACK ALONG S-13AR BETWEEN FRAMES 1629-1678 AT RH AS MARK FUSELAGE SKIN BETWEEN STA1654.5 AND STA1678,S-13AR CRACKED SKIN REPAIRED AS PER B767-400 SRM 53-80-01 REPAIR 7,RELEASE 58.00 09/ 05/2019.EXTERNAL DETAIL INSPECTION AND LOW FREQUENCY EDDY CURRENT INSPECTION REQUIRED THRESHOLD:30000FC AFTER AIRPLANE DELIVERY,REPEAT:7500FC INTERVAL AS PER B767-400 SRM 53-80-01, REPAIR 7,TABLE 202,PAGE 217 RELEASE 58.00 09/05/19.(1407713)
